Beechams Ultra All in One Capsules

Beechams Ultra All in One Capsules

Double click on above image to view full picture

Zoom Out
Zoom In

More Views

Product Code : 33675

Availability: In stock

£5.59
OR
  • All in one
  • Cold & flu relief
  • Treats chesty cough symptoms
  • Non-drowsy
  • Contains Paracetamol
Description

Details

Beechams All-in-One Ultra capsules are designed to target the symptoms of cold & flu including congestion sinusitis aches and pains as well as fever and temperature to provide an effective relief. Beechams All-in-One Ultra also contains an expectorant to aid chesty cough symptoms. This product contains paracetamol.
Ingredients

Ingredients

Each capsule contains Paracetamol 500mg, Guaifenesin 100mg and Phenylephrine Hydrochloride 6.1mg 

Directions

Directions

For adults and children over 12 years – 2 capsules every 4 hours as required. DO NOT exceed 8 capsules in 24 hours. Swallow capsule whole with water. DO NOT CHEW.

Reviews

Write Your Own Review

  • Format:(YYYY-mm-dd)
Brands